Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jg103

Accutane and Red Marks

Recommended Posts

I guess this goes out to anyone who has either finished a course of accutane or been on it for atleast a few months.

1) Has anyone noticed that red marks take longer to fade away than they did prior to being on the drug?

2) Has anyone noticed that red marks are more commonly left after pimples while on the drug?

3) In anyone's experience, has extra moisturizing ever helped to increase the rate of red marks disappearing?

(Perhaps moisture has an impact on the rate they heal? Or moisturizers with trace amounts of beta/alpha hydroxy acids help to shave off extra dead skin to speed up the process?)

4) Are there any other topical/oral products that anyone has used personally that increase the rate of healing red marks while still on accutane? (that won't cause more harm than good due to the weakened state of the skin on the drug?)

I know this isn't exactly a log, but what better place to ask a question of others' experience on the drug than in a forum full of their accounts?

Thanks.

Share this post


Link to post
Share on other sites

i was on accutane.

and yes i did notice red marks after a pimple.

i beleive moisterising the skin helps alot.you must be patient and not mess around too much with your skin.don't use any creams that could "accelerate" the healing until after you've finished the treatment.

remember the skin isn't like the kitchen floor where you can just throw on all the poducts you like.

since i finished the treatment my red marks have died down a hell of alot.you can hardly see them now.

i took things one step at a time.whilst i was on the accutane i used one of the cheapest brand names of moisteriser and it worked wonders.because my skin was so dry i moisterised 3 times a day.sometimes 4.

after the treatment i went back onto a moisterising cream especially for oily and problem skin.

hope this has helped you in sum way.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×